Does The Effect Of 1 Month Injections Disappear After Menstruation?

Afternoon, I want to ask if 1 month injection is the effect will disappear after menstruation?

1 Answer:

Hello, thank you for asking at HealthReplies.com
One method of contraception that is often used by women is a 1-month KB injection. This method uses hormones that are injected into the body. The hormone works by inhibiting the release of the egg and inhibits the development of the inner lining of the uterus and thickens the cervical mucus so that sperm is difficult to enter the uterus. If fertilization continues to occur, the fertilized egg does not have a place in the thin uterine wall to experience growth and development. So this method is quite effective in preventing pregnancy. However, the ability to get pregnant again requires time, where the condition of the hormone must be stable again. The time required can vary by woman. In some cases it only takes 3 months, but in other cases it can be up to 10 months. So that this contraceptive method is not suitable for use if you only want to postpone pregnancy within 1 year.
However, if you want a pregnancy, while waiting for the hormones in your reproductive system to return to normal, you can still carry out a pregnancy program by consuming folic acid and fulfilling maternal nutrition before pregnancy. This can reduce the likelihood of experiencing problems during pregnancy and birth defects.
Thus hopefully useful.

: by

Related Question

(1 year ago)

...

The Cause Is Often Painful In The Abdomen To The Waist And Back?

The Cause Is Often Painful In The Abdomen To The Waist And Back?

(1 year ago)

Good night … why do I often feel pain in the back of the abdomen and sometimes in the back of the breast …...

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *